ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Gauge-theories of weak and strong gravity

Sinha, KP (1984) Gauge-theories of weak and strong gravity. In: Pramana - Journal of Physics, 23 (2). 205 -214.

[img] PDF
1fulltext.pdf - Published Version
Restricted to Registered users only

Download (722kB) | Request a copy
Official URL: http://www.ias.ac.in/jarch/pramana/23/00000203.pdf
Item Type: Journal Article
Publication: Pramana - Journal of Physics
Publisher: Indian Academy of Sciences
Additional Information: Copyright for this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 22 Jul 2009 11:49
Last Modified: 19 Sep 2010 05:38
URI: http://eprints.iisc.ac.in/id/eprint/21712

Actions (login required)

View Item View Item